MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EMPTY LIFECARE CONTAINER 100 ML SIZE; CONTAINER, I.V.

ICU MEDICAL COSTA RICA LTD. EMPTY LIFECARE CONTAINER 100 ML SIZE; CONTAINER, I.V.
Catalog Number 079510471
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested to be returned for investigation, however, it has not yet been received.
 
Event or Problem Description
The entire port of a empty lifecare container 100 ml size reportedly came out upon opening the bag and unspecified fluid/solution fell onto the floor.This product issue was noted when the staff went to open the access port for a patient's infusion.There was no report of any human harm.
 
Additional Manufacturer Narrative
Received two photos from the customer.One photo was of the infusion pump and one photo was of the empty lifecare container 100ml size.In the photo of the bag the port was separated from the bag and stuck on the used piercing pin.The complaint of leakage and separation can be confirmed.The probable cause cannot be determined without the return of the used set.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
EMPTY LIFECARE CONTAINER 100 ML SIZE
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23795468
Report Number9615050-2025-00607
Device Sequence Number5546582
Product Code KPE
UDI-Device Identifier10887787006831
UDI-Public(01)10887787006831(17)280501(10)14338098
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K771228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number079510471
Device Lot Number14338098
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/SOLUTION, MFR UNK.
Patient SexUnknown